# SDR DL73S060309

- Difficulty date: April 18, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 59,514 hours, 45,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654580020
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT THE FWD ENTRY DOOR UPPER HINGE CUTOUT IS CRACKED AT THE UPPER CORNER.  THE DAMAGED SKIN WAS REMOVED AND A REPAIR DOUBLER WAS INSTALLED.
